# SDR DALA2017122008754

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 58,564 hours, 24,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND OVERHEAD EXIT SIGN BY WINGS,  DETACHED.  MAINTENANCE REINSTALLED THE EXIT SIGN LENS.
